# SDR AALA202208229306

- Difficulty date: August 18, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N400AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8647
- Aircraft time: 10,418 hours, 2,924 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: None
- Part number: 568127202007
- Part serial: 42126
- Condition: Low Pressure
- Location: Zone 600 - Rh Wi
- Part time: 10,418 hours, 2,924 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON CLIMB OUT THRU 10K FUEL RIGHT TANK PUMP 2 LOW PSI. ECAM MESSAGE DISPLAYED. REPLACED R2 FUEL PUMP AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 28-21-51.
